# SDR CA111021011

- Difficulty date: October 21, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cessna A185E
- Aircraft time: 10,930 hours
- Engine: Cont IO520D
- Propeller: Hartzl HCC3YF1
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Clamp
- Part number: 16550
- Condition: Cracked
- Location: Spreader Bar
- Component: Floats, 2960FLOATS
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION,  THE AME FOUND THE SPREADER BAR ASSY CRACKED AT AFT INBD BOTTOM BESIDE SPREADER BAR CLAMP ON CENTER LINE OF SPREADER BAR.   SPREADER BAR ASSY REPLACED.
